# SDR SWAA2014022525520

- Difficulty date: February 7, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 63,016 hours, 51,582 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 6545805
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR FWD END OF CROSS BEAM WEB CRACKED.  REPAIRED WEB IAW EA.
